# SDR REXA2021032200166

- Difficulty date: March 3, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831225
- Condition: Gouged
- Location: Bs 559
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BETWEEN FS 559+3 AND FS 559+60 ARE GOUGED AND NO CORROSION INHIBITOR VISABLE. FABBED AND REPLACED SEAT TRACK @ FS 559+3 TO 559+60 IAW MHIRJ REO 601R-53-00-055 AND CRJ 200 AMM 53-01-11-000/400-802.
